# SDR SWAA2013061817292

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 22,488 hours, 14,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 851677
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STANDBY LIGHT LENS COVER BROKEN AT OVERHEAD CEILING PANEL AT ROW 2.  R & R COVER IAW AMM.
